# SDR ASAA0080230

- Difficulty date: March 28, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- Aircraft time: 62,049 hours, 32,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 21 - 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUR - FLT 441 - EMERGENCY EXIT FLOOR TRACK L IGHTS WERE REPORTED INOPERATIVE AT ROWS 21-23.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
